Arkansas, 2015Flood in Arkansas, March 7 to 31, 2015
March 7 to 31, 2015 · NWS LZK · 1 event in 1 county or zone
Heavy rainfall caused the White River at Augusta to rise above flood stage during the morning hours on the 7th, remaining above flood stage through the end of the month and into April.
Every event with a place to put it. Tap one for its entry below.
- Tornadoes
- Tropical storms and surge
- Floods
- Wind
- Hail
- Winter weather
- Heat and drought
- Cold
- Fire, smoke and dust
- Marine and coastal
- Other
Open the live radar over this ground
- Deaths
- 0
- Injuries
- 0
- Property damage
- None recorded
- Crop damage
- None recorded
- Events
- 1
Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.
Heavy rainfall caused the White River at Augusta to rise above flood stage during the morning hours on the 7th, remaining above flood stage through the end of the month and into April.
What forecasters said that day
The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Little Rock, AR wrote its last area forecast discussion before the first event at Mar 6, 11:38 PM CST, 4 hours 7 minutes earlier.
Area forecast discussion, Mar 6, 11:38 PM CST, 4 hours 7 minutes before
AREA FORECAST DISCUSSION...UPDATED
NATIONAL WEATHER SERVICE LITTLE ROCK AR
1138 PM CST FRI MAR 6 2015
.AVIATION...
GENERALLY CLEAR SKIES WILL BE SEEN DURING THE OVERNIGHT HOURS. LIGHT
WINDS SHOULD BE SEEN DURING THE OVERNIGHT HOURS AT ALL BUT KHRO AND
KBPK. SOME HIGH CLOUDS WILL STREAM INTO THE REGION ON
SATURDAY...WITH THE POTENTIAL FOR SOME FOG ENTERING THE FORECAST
TOWARDS THE END OF THE TAF PERIOD.
&&
.PREV DISCUSSION... /ISSUED 300 PM CST FRI MAR 6 2015/
SHORT TERM...TONIGHT THROUGH MONDAY NIGHT
ARCTIC HIGH PRES WAS CENTERED OVR SERN AR THIS AFTN. THIS ALLOWED
FOR S/SWLY WINDS TO RETURN TO MOST OF THE FA. UNDER SUNNY SKIES...
TEMPS REBOUNDED INTO THE 40S AT MOST LOCATIONS. THE EXCEPTION IS
WHERE SNOW AND ICE COVER LINGER...HOLDING THE MERCURY IN THE UPR 20S
TO UPR 30S.
NEAR TERM FCST CONCERN WL BE LOW TEMPS TNGT...ESP IN AREAS WHERE
SNOW/ICE COVER LINGER. PLAN TO CONT UNDERCUT GUIDANCE TEMPS IN THESE
AREAS AND LESS SO ON SAT AS MELTING CONTS.
THE AFOREMENTIONED HIGH PRES SYS WL CONT TO SHIFT SLOLY EWD THRU
SAT...WITH TEMPS CONTG TO MODERATE. MEANWHILE...A NEW STORM SYS WL
APCH THE REGION FM THE SWRN STATES. CLOUDS AND MOISTURE WL INCRS SAT
NGT AND SUN. RAIN CHCS WL RETURN TO THE STATE AS SUN PROGRESSES...
ESP ACRS CNTRL AND SRN SECTIONS. TEMPS LOOK TO STAY WARM ENOUGH FOR
ALL LIQUID OVR THE AREA. DUE TO THE SLOW EWD PROGRESSION OF THE
PRIMARY STORM SYS...RAIN CHCS WL LINGER THRU THE REMAINDER OF THE
SHORT TERM.
LONG TERM...TUESDAY THROUGH FRIDAY
A LARGE UPPER TROUGH HOUSING A CLOSED LOW OVER THE WESTERN GULF OF
MEXICO IS EXPECTED TO MOVE EAST NEXT WEEK AND INTERACT WITH A
FRONTAL BOUNDARY TO THE SOUTH AS IT GRADUALLY RETROGRESSES BACK TO
THE LOWER MISSISSIPPI AND TENNESSEE VALLEYS. AS ALWAYS THIS FAR OUT
THERE IS SOME DISCREPANCIES IN THE EXACT LONGITUDE OF FRONTAL
PLACEMENT AS IT MOVES THROUGH...BUT FELT IT WAS NECESSARY TO LET
POPS RIDE THROUGH THE PERIOD. NOTE THAT MANY AREAS WILL HAVE
SATURATED SOILS AND INCREASED STREAMFLOW ON THE RIVERS ON ACCOUNT OF
SNOWMELT EXPECTED THIS WEEKEND...THEREFORE ANY HEAVY RAIN COULD
POTENTIALLY LEAD FLASH FLOODING AND/OR PERSISTENT RIVER FLOODING.
&&
.LZK WATCHES/WARNINGS/ADVISORIES...NONE.
&&
AVIATION...65
Hazardous weather outlook, Mar 6, 5:00 AM CST, 22 hours 45 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE LITTLE ROCK AR
500 AM CST FRI MAR 6 2015
ARZ003>007-012>016-021>025-030>034-037>047-052>057-062>069-071100-
ARKANSAS-BAXTER-BOONE-BRADLEY-CALHOUN-CLARK-CLEBURNE-CLEVELAND-
CONWAY-DALLAS-DESHA-DREW-FAULKNER-FULTON-GARLAND-GRANT-HOT SPRING-
INDEPENDENCE-IZARD-JACKSON-JEFFERSON-JOHNSON-LINCOLN-LOGAN-LONOKE-
MARION-MONROE-MONTGOMERY-NEWTON-OUACHITA-PERRY-PIKE-POLK-POPE-
PRAIRIE-PULASKI-SALINE-SCOTT-SEARCY-SHARP-STONE-VAN BUREN-WHITE-
WOODRUFF-YELL-
500 AM CST FRI MAR 6 2015
THIS HAZARDOUS WEATHER OUTLOOK IS FOR A LARGE PART OF ARKANSAS.
.DAY ONE...TODAY AND TONIGHT
MANY ROADS WILL REMAIN HAZARDOUS THIS MORNING...AS ANY MELTING THAT
OCCURRED THURSDAY REFROZE OVERNIGHT. TEMPERATURES TODAY WILL WARM
ABOVE FREEZING...BUT ALL AREAS WILL FALL BACK BELOW FREEZING
TONIGHT. EXTRA CAUTION SHOULD BE USED BY MOTORISTS DUE TO THE
POTENTIAL OF BLACK ICE.
.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY
NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.
.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION IS NOT ANTICIPATED.
&&
VISIT NWS LITTLE ROCK ON THE WEB. GO TO HTTP://WEATHER.GOV AND
CLICK ON CENTRAL ARKANSAS.
58
Flood, Woodruff
- When
- March 7, 3:45 AM CST to March 31, 11:59 PM CST
- Where
- Woodruff County, 1.76 mi NW of Augusta to 1.53 mi NW of Augusta
- Cause
- Heavy Rain
- Reported by
- River/Stream Gage
- Coordinates
- 35.294, -91.396
Heavy rainfall caused the White River at Augusta to rise above flood stage during the morning hours on the 7th, remaining above flood stage through the end of the month and into April.
- Flood
- Flooding that develops more slowly than a flash flood: rivers leaving their banks, or water standing over land for an extended time.
After NWS Directive 10-1605, the rules offices file Storm Data by.
- Flooding in Kentucky, March 7 to 29, 20151 death · $20,000 · 7 events
- Flooding in Illinois, March 7 to 31, 2015$31,000 · 6 events
- Blizzard and High Wind in Alaska, March 7, 201554 kt wind · 3 events
- Flooding in Indiana, March 7 to 23, 20152 events
NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 571330.